# SDR AALA202110196820

- Difficulty date: October 14, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 80,585 hours, 10,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT BATTERY PACK M33409 FAILS OPERATIONAL TEST. REMOVED AND REPLACED AND PERFORMED GOOD OPERATIONS CHECK FOR EMERGENCY BATTERY PACK M33409 PER B777-AMM 33-51-06-960-803 AND B777-2 AMM 33-51-06-960-802.
